Join the 'Aptiom' group to help and get support from people like you.
We found 8 questions associated with the 'Aptiom' topic.
Posted 28 Oct 2017 by • 1 answer
This is in regards to the anti epileptic medication Aptiom. My neurologist explained to me that it was a calcium blocker. My question is that since it is a calcium blocker, could this prevent my body from absorbing calcium properly into my bones? Causing over time osteoporosis and tooth weakening ...
Posted 1 Aug 2017 by • 0 answers
A friend of mine had taken Aptiom for about 2 weeks when she awoke scratching her chest and realized an unusual bumpy rash, as if her skin was "fried." When she looked in the mirror she saw dark pink splotches, as well, on her chest. It immediately began spreading to other parts of body. ...
Posted 3 Jun 2017 by • 2 answers
Oxcarbazepine (Trileptal) has become unbearable for me with the adverse effects I've been experiencing, so my neurologist recommended Aptiom. I read that it's possible to make an overnight switch between these two drugs. Has anyone here tried this? I am very interested (desperate ...
Posted 4 Nov 2016 by • 2 answers
I have epilepsy and just started taking Saphris two weeks ago. I am seizure free but am on three primary medicines. I currently take 800 mg of Lamitcal, 400 AM and 400 PM. I take 500 mg Aptiom PM. For sleep I take 2 mg clonazepam before bed. I am starting Saphris at 5 mg at bed time but am ...
Posted 29 Jul 2016 by • 0 answers
... talking. Like her speech is garbled and slow. Is this normal at first? No other side effects yet. Will it get better during the week? I checked and this is not due to a drug interaction with her other meds
Posted 22 Feb 2016 by • 0 answers
I have Neuropathy for 6 years now and I am taking Gabapentin. It does not help me but I still take it for lack of better treatment for me. I could not take Lyrica, Cymbalta or any of those anti-depressant medications as they gave me extremely negative thoughts and fogginess. I saw a new neurologist ...
Posted 19 Mar 2015 by • 1 answer
I am dreaming every night all night off and on. Also experiencing ALOT of other affects. Please input? Do you experience them to? Eyes burn, swollen eyes, headache, sudden sweats, confusion and I lose train of thought, change of heart rate, insomnia, trouble falling asleep.
Posted 12 Dec 2014 by • 1 answer